MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/G; KNEE HOODED INSERT

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/G; KNEE HOODED INSERT
Model Number 01.32.3652HCAT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 11 months from the primary surgery the surgeon performed a washout and revised the poly and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 october 2021: lot 185997: 60 items manufactured and released on 20-sept-2018.Expiration date: 2023-sep-09.No anomalies found related to the problem.To date, 36 items of the same lot have been sold without any similar reported event.

Brand Name
LINER: MPACT HOODED PE HC LINER Ø36/G
Common Device Name
KNEE HOODED INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12834556
Report Number3005180920-2021-00891
Device Sequence Number4434490
Product Code LPH
UDI-Device Identifier07630030812149
UDI-Public07630030812149
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model Number01.32.3652HCAT
Device Catalogue Number01.32.3652HCAT
Device Lot Number185997
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Initial Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale